# SDR CA131102002

- Difficulty date: October 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 8,439 hours
- Engine: Pwa PW306B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA22276
- Condition: Failed
- Location: Rt Mlg
- Part time: 6,317 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOR THE SECOND TIME IN 20 MONTHS, A BRAKE UNIT, PN AHA2227-6 HAD TO BE REPLACED DUE TO ROTOR CLIP FAILURE.  THE PROBLEMS WAS OBSERVED DURING BRAKE INSPECTION AFTER MAIN WHEEL CHANGE.  BOTH BRAKE UNITS WERE MODIFIED IAW SB AHA2227-32-1304.  THIS SB IS IMPLEMENTED TO IMPROVE THE ROTOR CLIP DESIGN DUE TO BRAKE ROTOR FAILURE.
